# SDR DHL2001742544

- Difficulty date: October 1, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING HAS A CRACK AT LEADING EDGE FRONT VERTICAL ANGLE LOWER END AT WBL 92.8.
